# SDR AALA202006309012

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 26,363 hours, 10,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: R2 Door Slide
- Part time: 52,777 hours, 19,948 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: OPS CHECK OF ESPU FAILED AT R2 DOOR AFTER R1 DOOR SLIDE CHANGE, (SCHEDULED CHANGE). EXTERNAL LIGHT FAILED REQUIRES R2 SLIDE TO BE REPLACED. REMOVED AND REPLACED R2 SLIDE PER J/C 26L0002512, ESPU OPS CHECK GOOD.
